Journal of Nonlinear Mathematical Physics

ISSN (Online):
ISSN (Print):

Enrique G. Reyes, Zhijun Qiao

Indexed in:
  • Web of Science - SCIE (Impact Factor: 1.053)
  • Scopus (CiteScore: 2.31)
  • Subject: MathSciNet, zbMATH, et al.
  • General: Ulrichsweb, Google Scholar
  • Local: CNKI, et al.

Following the acquisition of Atlantis Press by Springer Nature, this journal has moved to SpringerLink. Please refer to the new journal homepage here for more information. This page also contains a link to the new submission system. Already published content will remain available on the Atlantis Press platform until further notice and will be migrated to SpringerLink in due course.

The Journal of Nonlinear Mathematical Physics is an international peer reviewed journal devoted to the publication of research papers concerned with the description, solution and applications of nonlinear problems in physics and mathematics. Read full Aims & Scope

This is an open access journal, i.e. all articles are immediately and permanently free to read, download, copy & distribute. The journal is published under the CC BY-NC 4.0 user license which defines the permitted 3rd-party reuse of its articles. To publish an open access article in this journal, Authors are requested to pay an Article Publication Charge (APC) of EUR 750 per accepted paper. Note that this is a promotional offer which applies to all papers submitted before 1 July 2021. Submission of articles is free of charge.

NOTE: For any updates on APC pricing, please refer to the new journal homepage here. For details on eligibility for APC waivers or discounts, please refer to the Springer Nature policies here for more information.

CALL FOR SPECIAL ISSUES: For inquiries regarding special issue proposals, please contact our publishing team.

For any questions about this publication, please contact our publishing team.

Journal Metrics

Impact Factor
5-Year Impact Factor
Immediacy Index
Source-Normalized Impact/Paper
SCImago Journal Rank
Field-Weighted Citation Impact
Article Influence
Total Citations (Scopus data)
Cited Half-Life
10.6 years
Citing Half-Life
15.3 years
Total Downloads
Average Publication Speed
Acceptance Rate

The AKNS Hierarchy Revisited: A Vertex Operator Approach and its Lie-Algebraic Structure

Denis Blackmore, Anatoliy K. Prykarpatsky
Volume 19, Issue 1, March 2012, Pages 1-15

On the Generalized KdV Hierarchy and Boussinesq Hierarchy with Lax Triple

Xiaoli Wang, Jian-Qin Mei
Volume 28, Issue 3, September 2021, Pages 337-343

Analytical Properties for the Fifth Order Camassa-Holm (FOCH) Model

Mingxuan Zhu, Lu Cao, Zaihong Jiang, Zhijun Qiao
Volume 28, Issue 3, September 2021, Pages 321-336

View More Latest Articles